×

zbMATH — the first resource for mathematics

Extending an extension of Grinberg’s theorem. (English) Zbl 0485.05036

MSC:
05C45 Eulerian and Hamiltonian graphs
05C10 Planar graphs; geometric and topological aspects of graph theory
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Berge, C, ()
[2] Bondy, J.A; Murty, U.S.R, ()
[3] Grinberg, E, Plane homogeneous graphs of degree three without Hamiltonian circuits, Latvian math. yearbook, izdat. zinatne Riga, 4, 51-58, (1968), Russian, Latvian, and English summaries · Zbl 0185.27901
[4] Grünbaum, B, Polytopes, graphs and complexes, Bull. amer. math. soc., 76, 1131-1201, (1970) · Zbl 0211.25001
[5] Honsberger, R, (), The Dolciani Mathematical Exposition Series 1
[6] Shimamoto, Y, On an extension of the grinberg theorem, J. combin. theory ser. B, 24, 169-180, (1978) · Zbl 0395.05052
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.